# SDR DL76L050448

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 71,794 hours, 11,180 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407
- Condition: Smoke
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOTH AFT GALLEY OVENS PRODUCED SMOKE.  C/BS PULLED.  CKD OVENS FOUND BUN BEHIND THE TRAY.  OPERATED FOR 30 MINS.  OPS NORM, OVEN CLEANED.
